American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 93 found      Go to page: 1 2 3 4

[61] Jerzy Popenda. One expression for the solutions of second order difference equations . Proc. Amer. Math. Soc. 100 (1987) 87-93. MR 883406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Wolfgang Dahmen and Charles A. Micchelli. On the solution of certain systems of partial difference equations and linear dependence of translates of box splines . Trans. Amer. Math. Soc. 292 (1985) 305-320. MR 805964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Attila Máté and Paul Nevai. Asymptotics for solutions of smooth recurrence equations . Proc. Amer. Math. Soc. 93 (1985) 423-429. MR 773995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] P. W. Eloe. Difference equations and multipoint boundary value problems . Proc. Amer. Math. Soc. 86 (1982) 253-259. MR 667284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] James P. Keener. Chaotic behavior in piecewise continuous difference equations . Trans. Amer. Math. Soc. 261 (1980) 589-604. MR 580905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] G. A. Edgar and J. M. Rosenblatt. Difference equations over locally compact abelian groups . Trans. Amer. Math. Soc. 253 (1979) 273-289. MR 536947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] J. M. Greenberg, B. D. Hassard and S. P. Hastings. Pattern formation and periodic structures in systems modeled by reaction-diffusion equations. Bull. Amer. Math. Soc. 84 (1978) 1296-1327. MR 508454.
Abstract, references, and article information   
View Article: PDF

[68] Leslie Cohn. Some theorems on $C$-functions. Bull. Amer. Math. Soc. 80 (1974) 921-926. MR 0385472.
Abstract, references, and article information   
View Article: PDF

[69] Donald Greenspan. An algebraic, energy conserving formulation of classical molecular and Newtonian $n$-body interaction. Bull. Amer. Math. Soc. 79 (1973) 423-427. MR 0327109.
Abstract, references, and article information   
View Article: PDF

[70] J. Mineka. A note on solutions to the Wiener-Hopf equation with positive kernel . Proc. Amer. Math. Soc. 38 (1973) 361-364. MR 0312101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] W. C. Randels. On an approximate functional equation of Paley . Trans. Amer. Math. Soc. 43 (1938) 102-125. MR 1501935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] I. M. Sheffer. A correction: ``A local solution of the difference equation $\Delta y(x)=F(x)$ and of related equations'' [Trans.\ Amer.\ Math.\ Soc. {\bf 39} (1936), no. 3, 345--379; 1501852] . Trans. Amer. Math. Soc. 41 (1937) 153-159. MR 1501895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] I. M. Sheffer. A local solution of the difference equation $\Delta y(x)=F(x)$ and of related equations . Trans. Amer. Math. Soc. 39 (1936) 345-379. MR 1501852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Fritz Herzog. Systems of algebraic mixed difference equations . Trans. Amer. Math. Soc. 37 (1935) 286-300. MR 1501789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Morgan Ward. An enumerative problem in the arithmetic of linear recurring series . Trans. Amer. Math. Soc. 37 (1935) 435-440. MR 1501795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] W. J. Trjitzinsky. Laplace integrals and factorial series in the theory of linear differential and linear difference equations . Trans. Amer. Math. Soc. 37 (1935) 80-146. MR 1501779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] R. D. Carmichael. Systems of linear difference equations and expansions in series of exponential functions . Trans. Amer. Math. Soc. 35 (1933) 1-28. MR 1501670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] H. T. Engstrom. On sequences defined by linear recurrence relations . Trans. Amer. Math. Soc. 33 (1931) 210-218. MR 1501585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Morgan Ward. The characteristic number of a sequence of integers satisfying a linear recursion relation . Trans. Amer. Math. Soc. 33 (1931) 153-165. MR 1501582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Morgan Ward. The distribution of residues in a sequence satisfying a linear recursion relation . Trans. Amer. Math. Soc. 33 (1931) 166-190. MR 1501583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] C. Raymond Adams. On the linear partial $q$-difference equation of general type . Trans. Amer. Math. Soc. 31 (1929) 360-371. MR 1501487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] C. Raymond Adams. Note on integro-$q$-difference equations . Trans. Amer. Math. Soc. 31 (1929) 861-867. MR 1501519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] C. Raymond Adams. On the irregular cases of the linear ordinary difference equation . Trans. Amer. Math. Soc. 30 (1928) 507-541. MR 1501443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] C. Raymond Adams. Errata: ``On the irregular cases of the linear ordinary difference equation'' [Trans.\ Amer.\ Math.\ Soc. {\bf 30} (1928), no. 3, 507--541; 1501443] . Trans. Amer. Math. Soc. 30 (1928) 855. MR 1500505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] C. Raymond Adams. Existence theorems for a linear partial difference equation of the intermediate type . Trans. Amer. Math. Soc. 28 (1926) 119-128. MR 1501335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] M. G. Carman. Expansion problems in connection with homogeneous linear $q$-difference equations . Trans. Amer. Math. Soc. 28 (1926) 523-535. MR 1501363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] C. Raymond Adams. The general theory of a class of linear partial $q$-difference equations . Trans. Amer. Math. Soc. 26 (1924) 283-312. MR 1501279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] N. E. Nörlund. Sur certaines \'equations aux diff\'erences finies . Trans. Amer. Math. Soc. 25 (1923) 13-98. MR 1501231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] E. T. Bell. Euler algebra . Trans. Amer. Math. Soc. 25 (1923) 135-154. MR 1501234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] K. P. Williams. The solutions of non-homogeneous linear difference equations and their asymptotic form . Trans. Amer. Math. Soc. 14 (1913) 209-240. MR 1500945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 93 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia